# SDR C77A20171122001

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 26,724 hours, 15,425 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17063701013
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK,  AN APPROXIMATELY 1.25 INCH LONG CRACK WAS DISCOVERED ON THE VERTICAL STABILIZER RT SKIN JUST AFT OF THE HOISTING POINT.  REPAIRED IAW ETD2017-170-099340A.
